# SDR UPS00233343

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AIRCRAFT WILL NOT MAINTAIN PRESSURIZATION.  REMOVED AND REPLACED RIGHT PACK FLOW SENSING VENTURA VALVE IAW DC8 MM 21-51-62, OPS CHECKS GOOD.  (P/N 106892-1-1) (S/N P-501) ON, (S/N P-444) OFF.
